# SDR SWAA2021070275211

- Difficulty date: May 5, 2020
- Submitted: July 2, 2021
- Operation: Air carrier
- Aircraft: N8326F
- Make and model: Boeing 737-8H4
- Aircraft serial: 35969
- Aircraft time: 25,852 hours, 11,544 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Corroded
- Location: Bs 480
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO COMPARTMENT TRANSITION ANGLE AT LH STA 480 + 1.5-500A HAS LIGHT CORROSION. (MARKED) / REPAIRED FWD CARGO COMPARTMENT L/H TRANSITION ANGLE FROM STA.480+7 TO STA. 500A+9 PER SRM 53-00-53-2R-5. SEE SA-M FORM 36; S/N A1165133 FOR INDIVIDUAL WORK ACCOMPLISHED. (SA-M 326 A1165133)
